# SDR EE4Y2023031017368

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 42,792 hours, 27,765 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: UNKNOW
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION PER ALLEGIANT ENGINEERING ORDER E5316-0002 REV00 WE FOUND AT UPPER FUSELAGE FR16, LH SIDE, AT LEVEL OF DOOR STOP #7, INTERCOSTAL FITTING WITH CRACKS. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER AIRBUS INSTRUCTIONS STATED IN COOPESA ENGINEERING ORDER NUMBER COO-EO-2022-15009 R00 DATED 02-01-2022. SEE COOPESA WORK ORDER: A1K303, ITEM 2-27 FOR DETAILS.
